# SDR DALA2023071905825

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP CORROSION ON PREVIOUS REPAIRED DOBLER FLOOR STRINGER RBL 2.90,RBL 7.55, RBL 10.45 , LBL 2.90, LBL 7.55 ,LBL 10.45 BTW STA 1500 TO STA 1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00099 REPAIR DOBLER ON FLOOR STRINGER RBL 2.90,RBL 7.55, RBL 10.45 , LBL 2.90, LBL 7.55 ,LBL 10.45 BTW STA 1500 TO STA 1520 AT AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER B757-200 SRM 53-00. (2868185)
